# SDR CA090212002

- Difficulty date: February 11, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 359 hours
- Engine: Hnywl AS90711A
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: A3005P1CONNECT
- Condition: Shorted
- Location: Coffeemaker
- Part time: 422 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C/B A-112 FOUND POPPED DURING AIRCRAFT SERVICING.  WIRES CONNECTED TO PLUG A3005P1 FOR HOT LIQUID CONTAINER NR 1 WERE FOUND ROUTED SUCH THAT CONTACT WAS MADE BETWEEN TERMINALS CAUSING A SHORT POPPING THE C/B.  THE WIRES WERE REPOSITIONED TO PREVENT CONTACT.  ADJACENT CONNECTOR A3006P1 FOR HOT LIQUID CONTAINER NR 2 WAS EXAMINED AS WELL AND THE SAME CONDITION EXISTED.  THESE WIRES WERE ALSO REPOSITIONED TO PREVENT SHORTING.  REFERENCE NR 8 (B) MANUFACTURE IS IN FACT MAPCO.  THIS INFO NOT AVAILABLE IN DROP DOWN.
